just wondering if any one has had their hair fall out because of their medication? i have been taking lamictal and epilim for a few years and have had no problems. I had a seizure at christmas time and so my doctor increased all my medication which has thinned my hair alot it has thinned it so much that i ended up shaving it off and wearing hats/beanies etc it doesn't bother me anymore i find it kind of cool lol and my husband doesn't care he still seems to love me (when im in a good mood) anyway i was just wondering if anyone has had the same problem and what other side effects they have had from the medication and how they deal with them :-)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...